Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking birth control pills and metformin for PCOS. Irregular periods. Movement in stomach. Pregnant?

Hi, I have pcos so i miss periods all the time sometimes for 6 months at a time. was given hormones to start my period about 6 months ago had one period,given bcp and metformin ..took both for about a month and stopped..havent had a period in 5 months now..4 days ago i noticed movement in stomach and everyday since afraid im pregnant but I took 2 pregnancy urine tests both negative..please help
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

As you are suffering with PCOS, you should take metformin continuously.

Movements in abdomen can be bowel movements.

Clomiphen is used to stimulate ovulation in patients suffering with PCOS.

Low doses of dexamethasone can be given simultaneously to suppress androgen production from adrenal gland.

If clomiphen doesn't work, a new anti-estrogen called Letrozole can be used.

Clomifen resistant women suffering with PCOD, may need HMG(gonadotrophis) to induce ovulation.

Difficult patients may require a combination of GnRH analog and HMG to induce ovulation successfully.

Please consult your Gynecologist for examination and proper treatment.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor